# SDR N6WA2012061101

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 8,664 hours, 5,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  RESECURED CONNECTION ON EMERGENCY POWER SUPPLY NR 4 AND PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS TESTED GOOD.
